An improved stability criterion with application to the Arneodo-Coullet-Tresser map

B. S. Du, S. R. Hsiau, M. C. Li, M. Malkin

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We give a criterion of discrete stability for polynomials of degree n ≤ 4 in terms of polynomial inequalities which contain linear inequalities and only one inequality of degree n-1. The result then applies to study stability regions for fixed points of the Arneodo-Coullet-Tresser maps.

Original languageEnglish
Pages (from-to)1369-1382
Number of pages14
JournalTaiwanese Journal of Mathematics
Volume11
Issue number5
DOIs
Publication statusPublished - 2007 Dec

Fingerprint

Stability Criteria
Polynomial
Stability Region
Linear Inequalities
Fixed point

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{9b2c8a59ef334dfc8d342b33d701a6b6,
title = "An improved stability criterion with application to the Arneodo-Coullet-Tresser map",
abstract = "We give a criterion of discrete stability for polynomials of degree n ≤ 4 in terms of polynomial inequalities which contain linear inequalities and only one inequality of degree n-1. The result then applies to study stability regions for fixed points of the Arneodo-Coullet-Tresser maps.",
author = "Du, {B. S.} and Hsiau, {S. R.} and Li, {M. C.} and M. Malkin",
year = "2007",
month = "12",
doi = "10.11650/twjm/1500404870",
language = "English",
volume = "11",
pages = "1369--1382",
journal = "Taiwanese Journal of Mathematics",
issn = "1027-5487",
publisher = "Mathematical Society of the Rep. of China",
number = "5",

}

An improved stability criterion with application to the Arneodo-Coullet-Tresser map. / Du, B. S.; Hsiau, S. R.; Li, M. C.; Malkin, M.

In: Taiwanese Journal of Mathematics, Vol. 11, No. 5, 12.2007, p. 1369-1382.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An improved stability criterion with application to the Arneodo-Coullet-Tresser map

AU - Du, B. S.

AU - Hsiau, S. R.

AU - Li, M. C.

AU - Malkin, M.

PY - 2007/12

Y1 - 2007/12

N2 - We give a criterion of discrete stability for polynomials of degree n ≤ 4 in terms of polynomial inequalities which contain linear inequalities and only one inequality of degree n-1. The result then applies to study stability regions for fixed points of the Arneodo-Coullet-Tresser maps.

AB - We give a criterion of discrete stability for polynomials of degree n ≤ 4 in terms of polynomial inequalities which contain linear inequalities and only one inequality of degree n-1. The result then applies to study stability regions for fixed points of the Arneodo-Coullet-Tresser maps.

UR - http://www.scopus.com/inward/record.url?scp=77952158620&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952158620&partnerID=8YFLogxK

U2 - 10.11650/twjm/1500404870

DO - 10.11650/twjm/1500404870

M3 - Article

AN - SCOPUS:77952158620

VL - 11

SP - 1369

EP - 1382

JO - Taiwanese Journal of Mathematics

JF - Taiwanese Journal of Mathematics

SN - 1027-5487

IS - 5

ER -